Groups, Geometry, and Dynamics


Full-Text PDF (182 KB) | Metadata | Table of Contents | GGD summary
Volume 1, Issue 1, 2007, pp. 61–79
DOI: 10.4171/GGD/4

Published online: 2007-03-31

The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups

Michael Kapovich[1] and Bruce Kleiner[2]

(1) University of California at Davis, United States
(2) Courant Institute of Mathematical Sciences, New York, United States

We prove a weak hyperbolization conjecture for CAT(0) 3-dimensional Poincaré duality groups.

Keywords: Poincaré duality groups, CAT(0)-groups

Kapovich Michael, Kleiner Bruce: The weak hyperbolization conjecture for 3-dimensional CAT(0)-groups. Groups Geom. Dyn. 1 (2007), 61-79. doi: 10.4171/GGD/4